Buplex Buplex Ibuprofen 400mg Film Coated Tablets

€2.95 - €5.50

Code P-buplex400


Choose Size

Add to Basket
Product Info

Buplex contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Each film coated tablet contains Ibuprofen 400mg.
Buplex is used to treat;

  • Pain
  • Fever
  • Headache
  • Migraine
  • Dental pain
  • Period pain
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of 24 TABLETS per order.
Do not take with any other ibuprofen products.
How To Use

Adults and children over 12 years: Take a half to one tablet every 4 to 6 hours.

Do not take more than 3 tablets in any 24-hour period.

Take Buplex with or after a meal.

Active Ingredients

Each film coated tablet contains 400mg Ibuprofen.

Delivery Info

Due to an exceptionally high volume of orders and demand for healthcare products due to Covid-19, current dispatch times are approximately 2-3 working days.

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed during this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service. Please note the dispatch delays of approximately 3 days.

International Deliveries Outside of Ireland and UK

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Buplex Ibuprofen tablets can be used to relieve mild to moderate pain and combat fever in adults and children over 12 years of age. Buplex contains Ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID).

Buplex are suitable for short term use only, no longer than 7 days in adults or 3 days in adolescents.

Who can use?

This medicine can be used adults and children over 12 years old. Elderly patients should consult their doctore before using Buplex as they are more prone to side effects.

How to use?

Buplex should be taken with a glass of water with or just after a meal.

Adults and children over 12 years: Take half to one tablet every 4 to 6 hours.

Do NOT take more than 3 tablets in any 24-hour period.

Do not take Buplex if:

  • If you have or ever have had a stomach ulcer or other digestive system disorder.
  • If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
  • If you suffer from heart, liver or kidney disease.

If you are pregnant or breast-feeding.

This medication is not suitable during pregnancy or while breastfeeding.

Common side effects.

Buplex may cause some some stomach discomfort. Do not take on an empty stomach.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty